# SDR AWXA200100523

- Difficulty date: October 1, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 54,703 hours, 33,893 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C31392
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C18 CK - C - CORROSION FOUND ON FLOORBEAM UPPER FLANGE AT BS 294.5, RBL 32, BEYOND SRM LIMITS AFTER CORROSION CLEAN UP.  MAINTENANCE REMOVED DAMAGED FLOORBEAM UPPER CHORD, FABRICATED AND INSTALLED FLOORBEAM UPPER CHORD IAW B737 SRM 53-10-51, FIG 205, PG 220 - 223.
